# SDR SWAA2025081191944

- Difficulty date: July 16, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 64,528 hours, 38,935 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FASTENER HOLE FOUND ON R/W FIXED L/E UPPER SURFACE; 5' I/B OF PYLON (MARKED LOCATION AND DIRECTION)<[01] REMOVED DAMAGE IN FASTENER HOLE FOUND ON R/W FIXED L/E UPPER SURFACE; 5' I/B OF PYLON IAW SRM 51-10-02-OG-0 AND SRM 57-41-01-2R-7.;[02] VERIFIED CORRECTIVE ACTION #1
